# SDR SWIA2020032749429

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON STR 26R BETWEEN FS333 - FS349   (C-CHECK) RO 3/25/2020   STGR26R HAS PITTING AT FASTENER HOLE AND 100% MATERIAL LOSS AT 2EA LOCATIONS ON STRINGER OUT OF LIMITS REF CRJ 700 SRM.  REMOVED AND INSTALLED NEW STRINGER STGR26R REF CRJ 700 SRM AND DWG.  PERFORMED LEAK CHECK OF OUTER SKIN IN REPAIR AREA LEAK CHECK GOOD NO DEFECTS NOTED REF CRJ 700 AMM.
